# SDR SWAA2021062171594

- Difficulty date: May 12, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST--RH WHEEL WELL VAPOR BARRIER STA.663 TOP ATTACH ANGLE CRACKER TWO PLACES RBL12 AND RBL48 ; / ACCOMPLISHED REPLACEMENT VAPOR BARRIER WEB UPPER ANGLE AT STA 663 RBL-6 TO RBL-60 REF B737-700 SRM 51-40-02-0G-0;CAP SEALING VERTICAL AND HORIZONTAL LOWER SURFACE FASTENERS REF SOPM 20-50-19;CORRECTION RBL-6 TO RBL- 60;CORRECTION 'INCLUDING VERTICAL ANGLE';FABRICATED VAPOR BARRIER UPPER ANGLE MAT. USED 2024-0.063 PO#1687098 TO HEAT TREATMENT TO T42 REF B737-700 DWG#111A1322 AND BAC #5602 AAR PARTS CONTROL TAG 357011;INSTALLED EWIS PROTECTION AT RT SIDE VAPOR BARRIER STA 663 REF B737-700 AMM 20-60-07-913-801;INSTALLED 100% FASTENERS AT VAPOR BARRIER WEB UPPER ANGLE STA 663 FROM RBL-6 TO RBL-60 REF B737-700 SRM 51-40-02-0G-0;INSTALLED VERTICAL ANGLE AT STA 663 RBL-41 REF B737-700 SRM 51-40-02-0G-0;MIXED TIME PRC0870C080BM654SK LOT#37050810-0060 11:30 05\19\2021 BY SQUEEZE TIME 19:30 05\23\2021;OK TO TREAT & PRIME;PARTIALLY INSTALLED FASTENERS AT LT VAPOR BARRIER WEB UPPER ANGLE STA 663 FROM LBL-6 TO LBL- 60 REF B737-700 SRM 51-40-02-0G-0 AND DWG#111A1322;RII OK TO INSTALL;
